# SDR NOCA12006

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: AC450031
- Part serial: 994
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC FLAP MOTOR NOT WORKING WHEN SELECTED TO NR 1 DEGREE DETENT.  REPLACED SWITCH, OPS NORMAL.
